Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diabetes patient. Taking glimet-ds, glucobay-50, fatigue, numbness in legs, lower back pain. Cure?

I am Mr.XXXXX, age-68 y,H-65 cms.,wt-62 kg having Diabetes from 1993, taking Glimet-DS bd,Glucobay-50 at Lunch and now experience too much fatigue , some times numbness in legs, pains in body & legs in particular as well as low back pain since 2 months.My fasting sugar is 85-90, PPBS(2) remains 185-to-230. please advise. Thanks a lot. my E-mail is YYYY@YYYY
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.You are a known diabetic and on oral medication .Though your fasting sugar is within normal range your post lunch sugar is still high and you need to monitor the dose of medication or change the medicine after consulting your physician.All other symptoms are due to Diabetic Neuropathy Pl take Tab MethCyanocabalamine and Vit B12 one cap every day This will help you to improve your symptoms.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor